MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 27IN 1 S/A CPX; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 27IN 1 S/A CPX; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP569H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Adverse events will be submitted via 2210968-2020-05110, 2210968-2020-05509, 2210968-2020-05510, and 2210968-2020-05511.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an orthopedic uni knee procedure on (b)(6) 2020 and suture was used.During the procedure, the suture came out of the swage.Repeated and the case was finished with same suture of a different lot number.The procedure was completed successfully with no adverse patient consequences.

Brand Name
VCL+ UD 27IN 1 S/A CPX
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10315417
Report Number2210968-2020-05510
Device Sequence Number19486129
Product Code GAM
UDI-Device Identifier10705031054196
UDI-Public10705031054196
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberVCP569H
Device Catalogue NumberVCP569H
Device Lot NumberPMZ374
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2020
Initial Report FDA Received Date07/23/2020
Patient Sequence Number1